Reply
Newbie

Hallucinations with Fentanyl Duragesic patch

My 99-year old mother was prescribed a Duragesic (Fentanyl) patch for severe back pain (herniated discs).  After about six days of using the patch she has developed visions, almost hallucinations.  According to the Mayo clinic web site this is a side effect of the patch.  Who can share their experience?  How to reassure your parent that this is merely a side effect?

cancel
Showing results for 
Show  only  | Search instead for 
Did you mean: 
Users
Announcements

Ask the Expert: Social Security

Discuss your thoughts about the 2022 Social Security cost-of-living adjustment with AARP experts - and ask a question to earn 50 AARP Rewards points. Join the discussion now.


AARP Make Your Move Contest 2021

Enter Today! Ends 10/22/2021. See Official Rules

Test Your Knowledge, Score Big. New Game Each Day!

AARP's new Right Again! Trivia game - part trivia, part puzzle, all fun! Special opportunities for AARP Members and Rewards participants. Play Now.

AARP Right Again! Trivia

AARP Rewards

Activate AARP Rewards to earn points for games, quizzes and videos. Redeem for deals and discounts. Get started with AARP Rewards now!

AARP Rewards Badge

Music and Brain Health

From soft jazz to hard rock - discover music's mental, social and physical benefits. Learn more.

Music and Brain Health